Journal of Electromagnetic Analysis and Applications

Journal of Electromagnetic Analysis and Applications

ISSN Print: 1942-0730
ISSN Online: 1942-0749
www.scirp.org/journal/jemaa
E-mail: jemaa@scirp.org
"Generalization of the Exact Solution of 1D Poisson Equation with Robin Boundary Conditions, Using the Finite Difference Method"
written by Serigne Bira Gueye, Kharouna Talla, Cheikh Mbow,
published by Journal of Electromagnetic Analysis and Applications, Vol.6 No.12, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top